# SDR UALA2012092405411

- Difficulty date: September 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 89,443 hours, 14,301 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 25
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START WILL NOT START.  TORUBLESHOT AS PER MM AND REMOVED AND REPLACED APU STARTER AS PER MM.  OPS CHECKS GOOD.  PCN 651-1150.
